# SDR YENA200901200105

- Difficulty date: January 20, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 190000045
- Aircraft time: 6,958 hours, 4,147 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING ODOR NOTICED AFTER TAKEOFF.   AIR RETURN TO DEPARTURE. ACCOMPLISHED FIM TASK 21-20-00-810-801-A.  NO UNUSUAL ODORS NOTED.  ACFT OK FOR SERVICE FOLLOWING DUAL HIGH PWR ENG RUN.  NO UNUSUAL ODOR NOTED.
